Supersingular twisted Edwards curves over prime field. II.supersingular twisted Edwards curves with j-invariant 66^3

Бессалов, Анатолій Володимирович and Ковальчук, Людмила Васильївна (2019) Supersingular twisted Edwards curves over prime field. II.supersingular twisted Edwards curves with j-invariant 66^3 Кибернетика и системный анализ, 55 (5). pp. 35-46. ISSN 1019-5262

[img]
Preview
Text
A_Bessalov,L_Kovalchuk_KISA_FIT_NTUU.pdf

Download (203kB) | Preview

Abstract

Theorems on the existence conditions for supersingular Edwards curve over a prime field with j-invariant equal to 66^3 were formulated and proved. A generalisation of the previously obtained results on basis isomorfism of curves in the Legendre and Edwards forms is given.

Item Type: Article
Uncontrolled Keywords: supersingular curve; complete Edwards curve; twisted Edwards curve; quadratic Edwards curve; quadratic twist; points order; Legendre symbol; quadratic residue; quadratic non-residue
Subjects: Статті у наукометричних базах > Scopus
Статті у наукометричних базах > Web of Science
Articles in journals > Фахові (входять до переліку фахових, затверджений МОН)
Divisions: Факультети > Факультет інформаційних технологій та управління > Кафедра інформаційної та кібернетичної безпеки
Depositing User: професор Анатолій Володимирович Бессалов
Date Deposited: 02 Dec 2019 12:12
Last Modified: 13 Mar 2020 10:25
URI: http://elibrary.kubg.edu.ua/id/eprint/29249

Actions (login required)

View Item View Item